# SDR 2007UALA00065

- Difficulty date: January 6, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 43,698 hours, 15,318 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL LIGHTS INOP FROM ROW 22 TO ROW 29.     REPLACED POWER STRIP IN FLOOR TRACK.
